# SDR DALA2019102286075

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,528 hours, 40,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Indication
- Location: Bs 1562
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 668, L/P 1320305) EXTERNAL DFEC INSPECTION OF STR 14R SHOWS INDICATION AT STA 1562 MARKED. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. COMPLIED WITH PRI 581984-14AD REV 0 THRU 4 WHICH MATCHES COMPLIED WITH ERA 581984-14AD REV. 0.
